# SDR CALA2019092301608

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100672
- Condition: Punctured
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT EA 5210-01364 REV G SEQ NO.1493) DURING DOOR ADJUSTMENT FOUND INTERNAL WEB PUNCTURED BETWEEN RETRACTABLE DOOR AND ASSIS T HANDLE ON R4 DOOR. REF N/R 0073345 SUBMITTED R4 DOOR AT INTERNAL WEB BETWEEN RETRACTABLE DOOR AND ASSIST HANDLE TO ENGINEERING; L=1.40" W=1.0". DAMAGE IS WITHIN A "NO REPAIR AREA" IAW SRM 52-10-01 REPAIR 1,5, AND OR 7. REPAIRED R4 DOOR IAW ECRA NR 5210-03038.) NO FURTHER ACTION REQUIRED, OK TO CLOSE LOGPAGE.
